Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
Question: Funny feeling when having a wee
|Diligent - Mon Apr 16, 2007 10:19 am||
Hi iam a 44yr old female i have an overactive bladder diropan patches cus tabs side effects when i have a wee i have a funyy feeling in both hands like an electric shock but not painful or a surge.I have a cold also which has caused constant leaking of urine wet all the time and having to chance clothes for past 2 weeks doing my head in.
Iam under urologist but not got appt while may and am also waiting for visual eveoked response test in may.
Iam on baclofen but not helping and ditropan patches but stopped cus of above i hate having this problem and want a permenant solution.
|Dr. Chan Lowe - Mon Apr 16, 2007 8:16 pm||
I am not particularly familiar with this condition and its treatment but I can offer a few suggestions.
There are other medications that can be used such as tolterodine (Brand name Detrol) if you are unable to use the ditropan. Also muscle strengthening exercises known as kegels can help some. Kegels are essentially just repeated contraction of the muscle you would used to stop urination. (Do not perform these while urinating.) Usually, one would start with 10 contractions per set. The muscle is contracted and held for a few seconds then relaxed. Start with 1 set 3-4 times per day and work up until several sets can be done at a time several times per day.
Seeing your urologist will be helpful to get a more specific plan for you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.